Propriétés des diagrammes de Cayley
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 4 (1970) no. R2, pp. 51-56.
@article{M2AN_1970__4_2_51_0,
     author = {Bigard, Alain},
     title = {Propri\'et\'es des diagrammes de {Cayley}},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {51--56},
     publisher = {Dunod},
     address = {Paris},
     volume = {4},
     number = {R2},
     year = {1970},
     zbl = {0211.27102},
     mrnumber = {269550},
     language = {fr},
     url = {http://archive.numdam.org/item/M2AN_1970__4_2_51_0/}
}
TY  - JOUR
AU  - Bigard, Alain
TI  - Propriétés des diagrammes de Cayley
JO  - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY  - 1970
DA  - 1970///
SP  - 51
EP  - 56
VL  - 4
IS  - R2
PB  - Dunod
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1970__4_2_51_0/
UR  - https://zbmath.org/?q=an%3A0211.27102
UR  - https://www.ams.org/mathscinet-getitem?mr=269550
LA  - fr
ID  - M2AN_1970__4_2_51_0
ER  - 
Bigard, A. Propriétés des diagrammes de Cayley. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 4 (1970) no. R2, pp. 51-56. http://archive.numdam.org/item/M2AN_1970__4_2_51_0/

[1] Cayley, « The Theory of groups : graphical representation », American Journal of Mathematics 1 (1878).

[2] C. Berge, Théorie des graphes et ses applications, Dunod, 2e éd., 1967. | MR 102822 | Zbl 0121.40101